# SDR UPS00433856

- Difficulty date: October 6, 2000
- Submitted: October 9, 2000
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21944
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 900835A
- Part serial: 15333
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, UPPER DECK EMERGENCY LIGHTS AT AFT TWO POSITION ARE INOP.  REMOVED AND REPLACED BATTERY PACK ASSY REFERENCE LP 180448 FOR DEFERRAL.
